# SDR HEEA079732

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,790 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8709133
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NOT TRANSMITTING. BROKEN WIRE ON SWITCH S1, IR, 9.  RESOLDERED BROKEN WIRE.  REPAIRED.  BENCH CHECK GOOD.
